# SDR ASAA2023100845522

- Difficulty date: October 8, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 54,257 hours, 16,055 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0896195
- Condition: Malfunctioned
- Location: E/E Shelf E2-2
- Part time: 54,279 hours, 16,061 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH APPROX FLIGHT LEVEL 340 SIGNIFICANT PRESSURE CHANGE, EARS POPPED, NO CAUTIOIN LIGHT, STOPPED CLIMB, STARTED DECENT, RAN UNCONTROLLED PRESSURE CHECLIST. REGAINED CONTROL WITH SELECTOR TO ALTN DIFF PRESSURE PEAKED AT 8.8. CONTINUED WITH NORMAL OPERATION. GROUNDED - YES. (RESOLVED ON W/O: 1972399 TASKCARD: N/R-00001 ) REMOVED & REPLACED #1 CABIN PRESSURE CONTROLLER REF AMM 21-31-01. PERFORMED PRESSURIZATION GROUND TEST REF AMM 21-31-00. NO DEFECTS NOTED. THIS CLEARS MEL 21-14C. C/N 09006512 REMOVED. SEAMC SCOTT NOTIFIED.
